# SDR DALA13016110946

- Difficulty date: April 9, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 61,817 hours, 46,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1117
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT SLANT PANEL SUPPORT IN STA Y=1117 BETWEEN LONGS 26L AND 27L AT AFT CARGO COMPARTMENT. (C3) REF (T0 276564). SUPPORT WAS REMOVED, FABRICATED AND REPLACED IAW ER/A 413029-14 MA REV C, ASSOCIATED ER/A 41-302914 ADDED FOR AC 0946.
